A quasi-invariance theorem for measures on Banach spaces Trans. Amer. Math. Soc. 290 (1985) 851-855.
On the relationship between differentiability and absolute continuity of measures on Rn. Prob. Theor. Rel. Fields. 72 (1986) 417-424.
On the equivalence of absolute continuity and quasi-translation invariance for Borel measures on an LCA group. Math. Proc. Cam. Phil. Soc. 101 (1987) 279-281.
The Malliavin Calculus. Pitman Monographs and Surveys in Pure and Applied Mathematics, Vol. 34 . Longman, Essex; Wiley, NY, 1987.
On the solution of stochastic differential equations via small delays (with S. Mohammed). Stochastics 28 (1989) 293-299.
Transformations of measure on infinite-dimensional vector space. Seminar on Stochastic Processes, 1990, 15-25. Birkhäuser, Boston, 1991.
The Malliavin calculus and stochastic delay equations (with S. Mohammed). J. Funct. Anal. 99 (1991) 75-99.
A calcium model with random absorption: a stochastic approach (with P. Sen and D. Mohr). J. Theor. Biol. 154 (1992) 485-493.
On the limitations of a well-known integration technique. Math. Mag. 66 (1993) 243-244.
Hypoelliptic parabolic operators with exponential degeneracies (with S. Mohammed). C. R. Acad. Sci. Paris 317 (1993) 1059-1064.
Degenerate stochastic differential equations, flows, and hypoellipticity (with S. Mohammed). Proc. Symposia Pure Math. 57, 553-564. American Mathematical Society, Providence RI, 1995.
An extension of Hormander's theorem for infinitely degenerate second-order operators (with S. Mohammed). Duke Math J. 78, no. 3 (1995) 453-475.
Smooth densities for degenerate stochastic differential equations with hereditary drift (with S. Mohammed). Ann. Prob. 23, no. 4 (1995) 1875-1894.
Degenerate Stochastic Differential Equations and Hypoellipticity. Pitman Monographs and Surveys in Pure and Applied Mathematics, Vol. 79. Longman, Essex, 1995.
The Dirichlet problem for superdegenerate differential operators (with S. Mohammed). C. R. Acad. Sci. Paris 327 (1998) 81-86.
Review of Stochastic Analysis by Paul Malliavin. Ann. Prob. 30, no. 1 (2002) 474-479.
Stochastic differential equations and hypoelliptic operators. Real and Stochastic Analysis, 9 - 42, Trends. Math., Birkhauser, Boston MA, 2004.
Divergence theorems in path space. J. Funct. Anal. 218, no. 1 (2005) 130-149.
A model for the interaction of two chemicals (with P. Sen). J. Theor. Biol. 238 (2006), 652-656.
Divergence theorems in path space II: degenerate diffusions. C. R. Acad. Sci. Paris, Ser. I 342 (2006) 869-872.
The Malliavin Calculus, 2nd edition. Dover Publishing, Mineola, NY, 2006. With new appendix: Admissible vector fields and quasi-invariant measures.
Quasi-invariant measures on the path space of a diffusion. C. R. Acad. Sci. Paris, Ser. I 343 (2006) 197-200.
The Gauss-Bonnet theorem for vector bundles. J. Geom. 85 no. 1-2 (2006) 15-21.
Divergence theorems in path space III: hypoelliptic diffusions and beyond. J. Funct. Anal. 252, no. 1 (2007) 232-253.
Arbitrage-free option pricing models, J. Aust. Math. Soc. 87 (2009) 145-152.
Poisson's remarkable calculation - a method or a trick?, Elem. Math. 65 (2010) 1-8.
Associative binary operations and the Pythagorean Theorem, Math. Intelligencer 33, no. 1 (2011) 92-95.
The Malliavin Calculus and Hypoelliptic Differential Operators, Infinite Dimensional Analysis, Quantum Probability and Related Topics 18, no. 1 (2015), 24 pp.
Superdegenerate Hypoelliptic Differential Operators, Probability on algebraic and geometric structures, 13-20, Contemp. Math., 668, Amer. Math. Soc., Providence, RI, 2016.
Noncentral limit theorem for the generalized Rosenblatt process (with D. Nualart).